# SDR AU960477

- Difficulty date: April 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-23-250
- System (JASC): 3250 · Landing Gear Steering System
- Part: Collar
- Part number: 31812
- Condition: Cracked
- Location: Acft Steering Sy
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR STEERING COLLAR FRACTURED AT THE LH ATTACHMENT LUG - SUSPECT DAMAGE CAUSED BY EXCEEDING STEERING LIMITS DURING GROUND HANDLING
